# SDR SWIA200617415

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,761 hours, 10,244 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1410
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 8,031 hours, 7,001 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM SELF ACTUATED (PITCH UP) ON 3 SEPARATE INSTANCES WITH NO PILOT INPUT.  REPLACED HSTCU AND PITCH TRIM SWITCH.  OPERATIONAL CHECKS GOOD IAW CRJ 27-60-00.
